# SDR SWAA2022022208830

- Difficulty date: June 6, 2019
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 47,843 hours, 28,384 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING WIGGLE PLATE IS CRACKED AT RSS 261 / WIGGLE PLATE RW T/E IS TO BE REPLACED ON CARD # T938670.
